# SDR 95FDEA00001

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Condition: Frozen
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON FLAP RETRACTION, ASYMMETRIC OUTBOARD FLAPS, FLAPS IND DOESN'T MATCH DETENT, FLAP HANDLE IS DIFFICULT TO MOVE FROM 0 TO 2 DEGREES.  FOUND LT OTBD FLAP TRANSMITTER RETRACT SPRING STIFF FROM COLD - FREED SPRING WITH HEAT - OPS CKS GOOD NOW.
